I have AFIB & take digoxin but increase doseage without showing any signs of improvement
You need to talk to your prescribing healthcare professional. This is not a drug to increase on your own. It can severly lower your pulse rate. Toxic effects on the heart can be life threatening and require immediate attention. I do know that you will see bluish or greenish halos in your vision as you become toxic. The therapeutic levels in the blood ranges from 0.8ng/ml to 2 ng/ml which can only be determined by a blood test. If your pulse drops below 60 beats per minute you could be experiencing digitalis toxicity. Not a drug to mess around with! If you are still symptomatic on the prescribed dose, speak to your presciber!
- Digoxin Information for Consumers
- Digoxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Digoxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2011 • 1 answer
Posted 30 Mar 2012 • 1 answer
My mother in law took 250mcg of her husbands digoxin and we do not know how this affects someone who
Posted 23 Nov 2012 • 2 answers
Posted 21 Mar 2013 • 4 answers
Posted 20 Apr 2013 • 2 answers